A group of royal colleges has produced guidance for doctors seeing patients who have concerns about symptoms after receiving the Oxford AstraZeneca COVID-19 vaccine.
The Royal College of Emergency Medicine, the Society for Acute Medicine, and the Royal College of Physicians say that anyone who presents with symptoms suggestive of COVID-19 vaccine induced thrombosis and thrombocytopenia (VITT)1 should have a full blood count to check their platelet level. Symptoms of concern include persistent or severe headaches, seizures, or focal neurology; shortness of breath, persistent chest, or abdominal pain; and swelling, redness, pallor, or cold lower limbs.
There are no comments to display.
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now